# SDR SIMA3244

- Difficulty date: November 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3088 - FLOOR PROXIMITY LIGHT INOPERATIVE AT RIGHT AISLE NEAR ROW 14.  (M)
